| Home | Free Articles for Your Site | Submit an Article | Advertise | Link to Us | Search | Contact Us |
This site is an archive of old articles


vertical line

Can Sleeping Pills Cause Weight/inch Gain? The Answer Is Shocking!

You are a health-conscious guy. It is easy to tell that by your ripped physique and obvious concern for exercise and cardiovascular health.

What others canít see is your need to take sleeping pills to help you sleep. You are so wired up constantly from work, sports, exercise and just life in general that itís hard for you to sleep at night. Without sleeping pills, you would be awake all night long.

Recently though, you have noticed that you have gained a few pounds. You havenít changed your exercise regimen, nor have you really changed your diet. What gives? Could it be the sleeping pills?

In short, yes. People who have taken the sleeping pill known as Ambien for a fixed period of time noticed considerable weight gain. However, health professionals argue that Ambien does not cause a change in physical or mental characteristics that would make patients gain weight.

So why can sleeping pills cause weight/inch gain?

Ambien and other sleeping pills can cause weight/inch gain because the medication forces the body to relax, but canít shut off brain activity. If a brain is still active, it can make the body do things without a conscious realization, like sleepwalking. Patients have been proven to do things like drive, clean and eat while sleepwalking. The patients can overeat considerably each night after taking a sleeping pill and never know it. As you know, overeating can cause considerable weight gain over time.

Or, doctors also answer the question of why can sleeping pills cause weight/inch gain another way. Sleeping pills cause patients to sleep longer than they would have without taking the medication. Youíll still be drowsy when waking up after taking sleeping pills and the sluggishness results in eating to gain energy.

We now know why can sleeping pills cause weight/inch gain, but how can you still take the medication and still keep your figure?

Well, you really shouldnít be on sleeping pills for more than a few weeks. Considerable weight gain is not that feasible in that amount of time. However, if you think you will be on Ambien or another type of sleeping pill for an extended period of time, ask your doctor to give you to lowest dose possible.

If you must take a high dose, make sure you put steps in place to combat any problems with sleepwalking and overeating before it occurs. Ask your spouse or roommates to help prevent you from doing things while you are sleeping or put reminders in place to make it obvious that youíve done something the night before without realizing it.

And if you do all of this and still believe you are gaining weight quickly, see your doctor. It could be a sign of a more serious problem that your doctor must diagnose before a serious problem develops.

Submitted by:

Rory Herts

Visit the sleep experts to find out why can sleeping pills cause weight/inch gain. At our website, you can find insomnia tips and information on sleeping aids like nasal pillows. Stop by today!




ARTICLE CATEGORIES

Aging
Arts and Crafts
Auto and Trucks
Automotive
Business
Business and Finance
Cancer Survival
Classifieds
Computers and Internet
Education
Family
Finances
Food and Drink
Gadgets and Gizmos
Gardening
Health
Hobbies
Home Improvement
Home Management
Humor
Jobs
Kids and Teens
Leadership
Legal
Legal B
Marketing
Men
Music and Movies
Online Business
Parenting
Pets and Animals
Politics and Government
Recreation and Sports
Relationships
Religion and Faith
Self Improvement
Site Promotion
Travel and Leisure
Travel Part B
Web Development
Women
Writing



http://www.articlesurfing.com/sports/can_sleeping_pills_cause_weightinch_gain_the_answer_is_shocking.html
Copyright © 1995-2016 Photius Coutsoukis (All Rights Reserved).